# SDR F3LA2013121700941

- Difficulty date: November 17, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53231322200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS OUT OF SERVICE DUE TO C8 S2 CHECK.  FWD CARGO COMPARTMENT THRESHOLD WEB FWD OF FRAME 26 RT HAS SURFACE CORROSION AT NUTPLATE UPPER & LOWER SURFACES.  BLENDED WITHIN LIMITS LIGHT SURFACE CORROSION IAW SRM 51-73-00 FIGURE 001, SRM 51-21-11 & SRM 51-75-12.
